# SDR HEEA072893

- Difficulty date: April 30, 2001
- Submitted: May 14, 2001
- Operation: General aviation
- Aircraft: N8592X
- Make and model: Bell 206L-3
- Aircraft serial: 51508
- Aircraft time: 8,492 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001115
- Part serial: A4018
- Condition: Damaged
- Location: Main Rotor
- Part time: 120 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER ONE FINGER ON UPPER SURFACE TRAILING EDGE HAS 7 INCHES OF THE FINGER MISSING. SENT TO BELL HELICOPTER TEXTRON FOR CREDIT.
